[201] Opposite-quadrant depth in the plane (with H. Brönnimann and J. Lenchner), Proc. 15th Ann. Fall Workshop on Computational Geometry. Also in: Graphs and Combinatorics 23 (2007), 145-152.

[202] Bounded-degree graphs can have arbitrarily large slope numbers (with D. Pálvölgyi), Electronic J. Combinatorics 13 (1) (2006), N1.

[203] Comments on Fox News (with G. Tóth), Geombinatorics 15 (2006), 150-154.

[204] On planar intersection graphs with forbidden subgraphs (with M. Sharir), J. Graph Theory 59 (2008), 205-214.

[205] Indecomposable coverings (with G. Tardos and G. Tóth), in: Discrete Geometry, Combinatorics and Graph Theory, The China--Japan Joint Conference (CJCDGCGT 2005), Lecture Notes in Computer Science 4381, Springer, 2007, 135-148. Also in: Canadian Mathematical Bulletin 52 (2009), no. 3, 451-463.

[206] Drawing cubic graphs with at most five slopes parameter (with B. Keszegh, D. Pálvölgyi, and G. Tóth), Graph Drawing 2006, Lecture Notes in Computer Science 4372, Springer, 2007, 114-125. Also in: Computational Geometry: Theory and Applications 40 (2008), 138-147.

[207] Planar crossing numbers of graphs embeddable in another surface (with K. Böröczky and G. Tóth), Internat. J. of Foundations of Comp. Science, 17 (2006), 1005-1011.

[208] A bipartite analogue of Dilworth's theorem for multiple partial orders (with J. Fox), European J. Combinatorics 30 (2009), 1846-1853.

[209] Delaunay graphs of point sets in the plane with respect to axis-parallel rectangles (with X. Chen, M. Szegedy, and G. Tardos), Symp. on Discrete Algorithms (SODA 2008), ACM, New York–SIAM, Philadelphia, 2008, 94-101. Also in: Random Structures and Algorithms 34 (2009), 11-23.

[210] Decomposition of multiple coverings into many parts (with G. Tóth), 23rd ACM Symposium on Computational Geometry, ACM Press, New York, 2007, 133-137. Also in: Discrete and Computational Geometry 42 (2009), 127-133.

[211] On regular vertices of the union of planar objects (with E. Ezra and M. Sharir), 23rd ACM Symposium on Computational Geometry, ACM Press, New York, 2007, 220-226. Also in: Discrete and Computational Geometry 41 (2009), 216-231.

[212] Separator theorem and Turán-type results for planar intersection graphs (with J. Fox), Advances in Mathematics 219 (2008), 1070-1080.

[213] Turán-type results for partial orders and intersection graphs of convex sets (with J. Fox and Cs. D. Tóth), Israel J. Math. 178 (2010), 29-50.

[214] Erdos--Hajnal-type results on intersection patterns of geometric objects (with J. Fox), in: Horizons of Combinatorics (E. Győri, ed.), Bolyai Soc. Math. Studies 17, J. Bolyai Mathematical Soc., Budapest, 2008, 79-103.

[215] Intersection patterns of curves (with J. Fox and Cs. D. Tóth), J. London Math. Soc., accepted.

[216] Points surrounding the origin (with A. Holmsen and H. Tverberg), Combinatorica 28 (2008), 633-634.

[217] A bipartite strengthening of the Crossing Lemma (with J. Fox and Cs. D. Tóth), in: Graph Drawing (S.-H. Hong, T. Nishizeki, eds.), Lecture Notes in Computer Science 4875, Springer-Verlag, Berlin, 2008, 13-24. Also in J. Combinat. Theory Ser. B 100 (2010), 23-35.

[218] Coloring axis-parallel rectangles (with G. Tardos), Computational Geometry and Graph Theory (KyotoCGGT2007), Lecture Notes in Computer Science, Vol. 4535, Springer-Verlag, Berlin, 2008, 178-185. Also in: J. of Combinatorial Theory Ser. A, accepted.

[219] Coloring K_k-free intersection graphs of geometric objects in the plane (with J. Fox), SoCG 2008, ACM Press, New York, 2008, 346-354. Also in: European J. Combinatorics, to appear.

[220] Families of convex sets not representable by points (with G. Tóth), in: Indian Statistical Institute Platinum Jubilee Commemorative Volume--Architecture and Algorithms (B. B. Bhattacharya et al., eds.), World Scientific, Singapore, 2009, 43-53.

[221] State of the Union--of Geometric Objects (with P.K. Agarwal and M. Sharir), Surveys in Discrete and Computational Geometry Twenty Years Later (J. E. Goodman et al., eds.), Contemporary Mathematics, AMS, Providence, RI, vol. 453, AMS, Providence, RI, 2008, 9-48.

[222] Crossing numbers of imbalanced graphs (with J. Solymosi and G. Tardos), J. Graph Theory, accepted.

[223] Intersecting convex sets by rays (with R. Fulek and A. Holmsen), in: Proceedings 24th annual Symposium on Computational Geometry, ACM Press, 2008, 385-391. Also in: Discrete and Computational Geometry 42 (2009), 343-358.

[224] Convexly independent subsets of the Minkowski sum of planar point sets (with F. Eisenbrand, T. Rothvoss, and N. Sopher), Electronic J. of Combinatorics 15 (2008), N8.

[225] Monochromatic empty triangles in two-colored point sets (with G. Tóth), in: Geometry, Games, Graphs and Education: the Joe Malkevitch Festschrift (S. Garfunkel, R. Nath, eds.), COMAP, Bedford, MA, 2008, 195-198. Also in: Discrete Applied Mathematics 161 (2013), 1259-1261.